my knowledge that abilify is activating, however every individual reacts differently to the same med. so the only way out is to ask again your pdoc. ask him if he can consider lamictal. Those are the only 2 meds i know of suitable for depression except the AD which is usually harmful to BP as they worsen mania and bring a lot of complications.
i was recently put on abilify and tegretol and felt that my mood was better, as well, but no energy or life in me to even bathe! so, i took away the abilify and take just the tegretol and feel better. i suppose my answer about abilify is that it is not for me. i'd rather want to take baths, cook, etc. sounds crazy, but i'm sure u get my drift if u are on this forum. lol! was in the hospital and this dr. told me i have soft-bipolar and to never get on any antidepressants again. i've been on several types for over 14 yrs. so this hosp. dr. took me off all and put me on tegretol(a mood stabilizer) and abilify(that i'm not taking)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.